Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Is it safe to take quantum pills while taking lisnopril?

Nov 2013
User rating for this question
Answered by

Practicing since : 1994
Answered : 5293 Questions
iam presently talking 20mg of lisnopril/hydrochlorothiazide for monitoring blood pressure...I was wondering if taking quantum pills is safe while im on another prescription.
Posted Sun, 16 Feb 2014 in Medicines and Side Effects
Answered by Dr. Sudhir Kumar 52 minutes later
Brief Answer: My reply is below. Detailed Answer: Hi, Thank you for posting your query. Quantum pills are safe along with medications for treating high blood pressure, such as lisinopril/hydrochlorthiazine, as in your case. Quantum pills are herbal supplements and no significant adverse effects have been reported in people on medications for treating hypertension (high BP). I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information. Wishing you good health, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, Hyderabad, India Click on this link to ask me a DIRECT QUERY: My BLOG:
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor